Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Is thyroid a reason of delayed periods and can it cause difficulty in pregnancy ?

hai doctor i usually get my periods within 28 days or rarely on 26th daythis time it got postponed for 5 days and had white discharge and i got my periods on 33rd dayi hav mild thyroid and taking thyronorm for itwhats the reason for a delayed period and cld my thyroid in anyway be a difficulty for me to conceive hai doctor i usually get my periods within 28 days or rarely on 26th day...this time it got postponed for 5 days and had white discharge and i got my periods on 33rd day..i hav mild thyroid and taking thyronorm for it..whats the reason for a delayed period and cld my thyroid in anyway be a difficulty for me to conceive???im 27yrs and married for 5 months...
Asked On : Fri, 18 Mar 2011
Answers:  3 Views:  1670
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Hi!
Welcome to healthcaremagic.com.periods canbe delayed upto a week.Since you have hypothyoid it may be a cause.Take treatment without stopping to ensue no problems during pregnancy.Women have conceived with thyroid problems also.
Answered: Fri, 18 Mar 2011
I find this answer helpful
OBGYN Dr. Nidhi Sharma Chauhan's  Response
also you have been married for just 5 months. it takes on average 1 year for a normal healthy couple to conceive. so do not press the panic button and get your thyroid profile done every 6 months.
Answered: Fri, 18 Mar 2011
I find this answer helpful
OBGYN Dr. Nidhi Sharma Chauhan's  Response
hello
hypothyroidism is a fairly common thing now-a-days. do not worry. you can concieve normally provided your thyroid levels are under control with medication. when did you last get our thyroid profile done(free t3,free t4 and tsh). your period being delayed for one or two cycles is nothing to worry about. if you invariably have delayed or irregular periods then you should consult.
Answered: Fri, 18 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor